# SDR SWIA2025F01387

- Difficulty date: July 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL ANGLE, FS409.0+128 TO FS559.0, HAS MULTIPLE AREAS OF CORROSION. MARKED   (C-CHECK RO 09/24/2025)REPAIRED RH PRESSURE FLOOR SILL ANGLE FS409.0+128 TO FS559.0 4 LOCATIONS IAW REO 601R-53-41-666 REV C DATED 2012-11-06,  REO 601R-53-41-3340 REV.-- DATED: 2025-07-29 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
